# SDR HNAA2012090500943

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 52,142 hours, 57,750 cycles
- Engine: Pwa PW120A
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PAINTS 20 MILE GROUND IN ALL ANGLES AND TEST FAULT MESSAGE.  R & R WEATHER RADAR TRANSCEIVER AND INDICATOR IAW MM 34-41-04.  OPS CHECKED GOOD.
